Uncertainty principle and regularity for Boltzmann type equations

Radjesvarane Alexandre Yoshinori Morimoto Seiji Ukai Chao-Jiang Xu Tong Yang

Analysis of PDEs mathscidoc:1912.43994

Comptes Rendus Mathematique, 345, (12), 673-677, 2007.12
We give a generalized version of uncertainty principle, and apply it to the study of regularization properties of solutions to kinetic equations. In particular, both linearized and nonlinear space inhomogeneous Boltzmann equations without Grad's cutoff assumption are considered. <b><i>To cite this article: R. Alexandre et al., C. R. Acad. Sci. Paris, Ser. I 345 (2007).</i></b>
No keywords uploaded!
[ Download ] [ 2019-12-24 21:11:19 uploaded by Tong_Yang ] [ 213 downloads ] [ 0 comments ]
@inproceedings{radjesvarane2007uncertainty,
  title={Uncertainty principle and regularity for Boltzmann type equations},
  author={Radjesvarane Alexandre, Yoshinori Morimoto, Seiji Ukai, Chao-Jiang Xu, and Tong Yang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224211119859907558},
  booktitle={Comptes Rendus Mathematique},
  volume={345},
  number={12},
  pages={673-677},
  year={2007},
}
Radjesvarane Alexandre, Yoshinori Morimoto, Seiji Ukai, Chao-Jiang Xu, and Tong Yang. Uncertainty principle and regularity for Boltzmann type equations. 2007. Vol. 345. In Comptes Rendus Mathematique. pp.673-677. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224211119859907558.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved